# SDR CA120622001

- Difficulty date: June 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525
- Engine: Wilint FJ44
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE FLIGHT CREW OBSERVED LOW FLOW ANNUNCIATORS ILLUMINATED ON THE LT & RT HYD SYS ON THE DOWNWIND LEG.  PROPER PROCEDURES WERE FOLLOWED & ACFT LANDED WITHOUT INCIDENT.  ONCE STOPPED AT THE GATE, HYD FLUID WAS NOTED ON THE LT WING OF THE ACFT.  INVESTIGATION OF THE ACFT DETERMINED THE FAULT TO BE THE LT SPEED BRAKE ACTUATOR.  TWO OF THE FOUR CAP SCREW HEADS SECURING THE CYLINDER TO THE LOWER BODY ASSEMBLY HAD SHEARED.  THIS ALLOWED THE ACTUATOR TO OPEN UP ENOUGH FOR THE O RING TO MIGRATE PAST ITS NORMAL POSITION & FLUID TO ESCAPE.  THE ACTUATOR WAS REPLACED, RIGGED & SYS CHECKED SERVICEABLE IAW AMM CHAPTER 27.  THE HYD SYS WERE BLED, SERVICED & CHECKED SERVICEABLE IAW AMM CHAPTER 12, 29.  INFORMATION NOTE, BLEEDING OF THE HYD SYS IS A VERY STRAIGHT FWD PROCEDURE IN THE AMM.  UNFORTUNATELY, DURING LOW POWER ENG RUNS, CHATTERING WAS HEARD FROM THE HYD SYS.  THE SYS WERE RE-BLED WITH ONLY MINOR IMPROVEMENTS TO THE NOISE.  CONVERSATIONS WITH TEAM  IDENTIFIED THAT AT TIMES, AIR CAN BE TRAPPED IN THE FLAP SYS.  THIS AIR CANNOT BE REMOVED DURING NORMAL BLEEDING PROCEDURES & WILL REQUIRE INDIVIDUAL BLEEDING OF THE FLAP ACTUATORS.  THIS WAS ACCOMPLISHED & THE ACFT CHECKED SERVICEABLE.
